# SDR DXTA2010082304205

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 7,363 hours, 5,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 6611356521
- Condition: Bent
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN. TRIED BOTH INSIDE AND OUTSIDE HANDLES. BOTH HANDLES BIND AND REQUIRE A SIGNIFICANT AMOUNT OF FORCE TO TAKE TO FULL TRAVEL.  MULTIPLE PINS REMAIN ENGAGED IN THEIR FUSELAGE HOLES. BOTH LOWER PINS AND UPPER LT PINS REMAIN ENGAGED. TOP PINS AND UPPER RT PINS ARE RETRACTED.  TROUBLE SHOT DOOR, FOUND LOWER AFT PIN MECH SEIZED.  GAINED ACCESS AND REMOVED PIN LEVER ASSY REPLACED LEVER ASSY WITH ALL NEW PARTS AND HARDWARE. CLEANED ALL DEBRIS FROM DOOR CHANNELS.  REINSTALLED ALL ACCESS REMOVED.  OPS CHECK GOOD IAW MM 52-10-01.  BELLCRANK ASSY - AFT BRACKET,  PN 6611302-4.
